Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Low sperm count, sonography revealed varicocele grade 3, high fsh, advised medicines. Guidance?

m sperm count is v low n sonography reslt shows varicocele grde third on left side can surgery increase my count n can a paedetrician perform my operation or shud i go for another doctor my fsh level is also high also suggest some medicines to increase my count m v confused pls guide my email id is sachin YYYY@YYYY
Asked On : Fri, 14 Sep 2012
Answers:  1 Views:  90
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Urologist 's  Response
Jul 2016
You r Sperm count shows oligospernia (Low Sperm count ) .It is likely due to varicocele.Varicocele is a condition in which veins of the testicles are engorged which in tern leads to temperature imbalance in the testis .This imbalance affects the spermatogenesis.You have to consult Urologist and get the operation of varicocelectomy done This will maintain the temp balance and thereby quality and quantity of sperm. Paedatrician cannot perform this operation.You have to consult Urologist.
Answered: Fri, 14 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor